# SDR CALA2014091292109

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CORD FOUND CORRODED NEAR NUTPLATES STATION 1197 & 88 LBL 44 - 41.  R & R FLOORBEAM CORD PN 146T1060-1 IAW DWG 146T1227SH1 & SRM 51-40-02.  NO FURTHER ACTION NECESSARY.
